| Model Number |
02.07.1202L |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
09/09/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 sept 2024.Lot 2004077: (b)(4) items manufactured and released on 12-aug-2020.Expiration date: 2025-07-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At 3 years and 9 months from the primary, the patient came in reporting pain due to a loose tibia and the cause is unknown.The surgeon revised the tibia and insert.The surgery was completed successfully.